×

Fixed points of a sequence of locally contractive multivalued maps. (English) Zbl 1165.47305

Summary: We prove the existence of common fixed points of a sequence of multivalued mappings satisfying an Edelstein type contractive condition. As an application, common fixed points of a sequence of single valued expansive type mappings have been obtained.

MSC:

47H10 Fixed-point theorems
47H04 Set-valued operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Edelstein, M., An extension of Banach’s contraction principle, Proc. Amer. Math. Soc., 12, 7-10 (1961) · Zbl 0096.17101
[2] Bailey, D. F., Some theorems on contractive mappings, J. London Math. Soc., 41, 101-106 (1966) · Zbl 0132.18805
[3] Beg, I.; Azam, A., Fixed points of multivalued locally contractive mappings, Boll. Unione Mat. Ital. (4A), 7, 227-233 (1990) · Zbl 0717.54023
[4] Holmes, R. D., On fixed and periodic points under certain set of mappings, Canad. Math. Bull., 12, 813-822 (1969) · Zbl 0198.27801
[5] Hu, T., Fixed point theorems for multi-valued mappings, Canad. Math. Bull., 23, 193-197 (1980) · Zbl 0436.54037
[6] Hu, T.; Rosen, H., Locally contractive and expansive mappings, Proc. Amer. Math. Soc., 86, 656-662 (1982) · Zbl 0519.54030
[7] Hu, T.; Kirk, W. A., Local contractions in metric spaces, Proc. Amer. Math. Soc., 68, 121-124 (1978) · Zbl 0388.54031
[8] Kuhfitting, P. K., Fixed point of locally contractive and nonexpansive set valued mappings, Pacific J. Math., 65, 399-403 (1976) · Zbl 0335.54035
[9] Morales, C., On fixed point theory for local k-pseudo contractions, Proc. Amer. Math. Soc., 81, 71-74 (1981) · Zbl 0479.47050
[10] Nadler, S. B., Multi-valued contraction mappings, Pacific J. Math., 30, 475-488 (1969) · Zbl 0187.45002
[11] Rosen, H., Fixed points of sequence of locally expansive maps, Proc. Amer. Math. Soc., 72, 387-390 (1978) · Zbl 0364.54039
[12] Rosenholtz, I., Evidence of a conspiracy among fixed point theorems, Proc. Amer. Math. Soc., 53, 213-218 (1975) · Zbl 0364.54036
[13] Waters, C., A fixed point theorem for locally nonexpansive mappings in normed space, Proc. Amer. Math. Soc., 97, 695-699 (1986) · Zbl 0622.47054
[14] Ko, H. M.; Tasi, Y. H., Fixed point theorems for localized property, Tamkang J. Math., 8, 1, 81-85 (1977) · Zbl 0361.54029
[15] Reich, S., Fixed points of contractive functions, Boll. Unione Mat. Ital., 4, 5, 26-42 (1972) · Zbl 0249.54026
[16] Razani, A.; Fouladgar, K., Extension of contractive maps in the Menger probabilistic metric space, Chaos Solitons Fractals, 34, 5, 1724-1731 (2007) · Zbl 1152.54367
[17] Assad, N. A.; Kirk, W. A., Fixed point theorems for set valued mappings of contractive type, Pacific J. Math., 43, 533-562 (1972) · Zbl 0239.54032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.